Login for Pricing
Advil Pain Reliever Single Packets
Acts as anti-inflammatory, fever reducer and pain reliever
Temporarily relieves headache, muscular aches, toothache, minor arthritis pain and more
Each dose of 2 tablets is individually wrapped
Quantity:
Login for Pricing
Tylenol Extra Strength Caplets
Acetaminophen provides temporary relief of minor aches and pains and helps reduce fever
Extra-strength caplet with 500 mg of acetaminophen for effective, lasting pain relief - excellent safety profile when used as directed
Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
Quantity:
Login for Pricing
PhysiciansCare Ibuprofen Tablets
Acts as an anti-inflammatory, fever reducer and pain reliever
Temporarily relieves headache, muscular aches, toothache, minor arthritis pain, backaches and more
Each dose of 2 tablets is individually wrapped
Quantity:
Login for Pricing
Advil Liqui-Gels Single Packets
Liquid-filled capsules are clinically proven to work faster and stronger on tough pain
Provides up to 8 hours of continuous pain relief
Each dose of 2 tablets comes individually wrapped
Quantity:
Login for Pricing
Motrin IB Ibuprofen Tablets
Helps provide effective relief from minor aches and pains so you and your family can take control of their pain
Helps temporarily reduce fever and offers pain relief from the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
Each Motrin IB tablet contains 200 mg of ibuprofen to help stop pain at its source and provide powerful relief when it counts
Quantity:
Login for Pricing
Aleve Pain Reliever Tablets
Temporarily relieves minor aches and pains with the strength to last all day
Contains naproxen sodium for fast, effective pain relief
Tablets come individually wrapped
Quantity:
Login for Pricing
PhysiciansCare Ibuprofen Individual Dose Packets
Contains the same active ingredients as the leading national brands
Anti-inflammatory, fever reducer and pain reliever
Temporarily relieves headaches, muscular aches, toothaches, backaches and menstrual cramps
Quantity:
Login for Pricing
Advil Liqui-Gels
50 packets with 2 liquid-filled capsules deliver 200 mg. ibuprofen doses for fast pain relief
Helps right where you need it most while also reducing fever
Headache, joint/minor arthritis pain, menstrual pain and backache medicine for adults and children 12 years and older
Quantity:
Login for Pricing
Quantity:
Login for Pricing
Quantity: